# SDR SWIA202266225

- Difficulty date: August 15, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 39,159 hours, 28,213 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG CLIMBING THROUGH F240 RAN AND COMPLIED WITH QRH PROCEDURE AND RETURNED TO DFW   (FLIGHT #3079 FILED CLOSED)   UPON ARRIVAL FOUND B1-349536 AND B1-349537 IN HISTORY AND TROUBLESHOOT PER CRJ 700 FIM 36-21-01. UPON PERFORMING EVENT LOCATION TEST OF THE AILC FOUND HISTORIC EVENTS FOR MT137 AT 76% AND MT138 AT 80%. MT 137 HAD BEEN FLAGGING DAILY FOR MULTIPLE DAYS AND BELIEVED TO BE CAUSING THE DUCT MON FAULT ISSUE. MT138 ONLY FLAGGED TODAY IN RECENT HISTORY. PERFORMED VISUAL AND FEEL TEST OF THE ASSOCIATED DUCTING FOR LEAKS AND NO LEAK COULD BE FOUND.  PERFORMED VISUAL INSPECTION OF LOOPS AND FOUND BOTH MT137 AND MT138 TO HAVE ROUTING ISSUES. ADJUSTED ROUTING OF BOTH LOOPS IN REFERENCE TO AMM 36-21-01 AND CONFIRMED ROUTING WITH FIM AND AIPC REFERENCES FROM 36-21-01 AS WELL. FOUND LOOPS TO BE MISSING ONE SUPPORT CLAMP ASSEMBLY AND INSULATION SLEEVES INSTALLED NEW AS REQUIRED IN REFERENCE TO AMM 36-21-01. PERFORMED INITIATION TEST OF THE BLEED AIR LEAK-DETECTION LOOP AS PER AMM TASK 36-21-00-740-801 AND ALL LOOPS ON BOTH CHANNELS SHOW OK AT THIS TIME. NO OTHER DEFECTS NOTED IN THIS SYSTEM AT THIS TIME. AIRCRAFT IS ACCEPTABL
